By Topic

An analytic stability test for a class of time-delay systems

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
A. Thowsen ; Iowa State University, Ames, IA

Stability properties of linear dynamic systems with characteristic equations of the form \Sigma \min{i=0}\max {n} P_{i}(s)e^{-shi}=0 , where all the polynomials Piare of order \leq r in s , can be determined from a polynomial equation in s of order \leq 2n + r .

Published in:

IEEE Transactions on Automatic Control  (Volume:26 ,  Issue: 3 )